# SDR SWAA090270

- Difficulty date: January 12, 2009
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N703SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27837
- Aircraft time: 40,214 hours, 24,823 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  6Y CHECK, FOUND FWD CARGO PIT SKIN CORRODED AT BETWEEN BS 506 TO BS 510, BETWEEN RBL 2 TO LBL 2.  REPAIRED SKIN PER SRM.
